RETRACTION: NEW NORM INEQUALITIES OF CEBYSEV TYPE FOR POWER SERIES IN BANACH ALGEBRAS (Retraction of Vol 39, Pg 41, 2015)

被引:0
|
作者
Dragomir, Silvestru Sever [1 ,2 ]
Boldea, Marius Valentin [3 ]
Megan, Mihail [4 ]
机构
[1] Victoria Univ, Sch Sci & Engn, Math, POB 14428, Melbourne, MC 8001, Australia
[2] Univ Witwatersrand, Sch Comp Sci & Appl Math, Private Bag 3, ZA-2050 Johannesburg, South Africa
[3] Banat Univ Agr Sci & Vet Med Timisoara, Math & Stat, 119 Calea Aradului, Timisoara 300645, Romania
[4] West Univ Timisoara, Dept Math, B Dul V Parvan 4, Timisoara 1900, Romania
来源
KRAGUJEVAC JOURNAL OF MATHEMATICS | 2016年 / 40卷 / 02期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:144 / 144
页数:1
相关论文
共 50 条